# SDR SWIA2024031100115

- Difficulty date: January 15, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 379 S21-23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 379.00 BETWEEN STGR 21R - 23R, ACCESSED ON THE EXTERIOR OF AIRCRAFT THROUGH FWD WASTE WATER DOOR (HN00133395)   (C-CHECK RO 3/10/2024)   REMOVED AND INSTALLED NEW FS379.00 FRAME FROM STR 20R TO STR 25R REF. CRJ-700 DRWG SH670-32280 REV. H, DRWG SH670-32050 REV. J AND CRJ 700 SRM 51-42-06-001-001-A01, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
